# SDR CALA2023120403537

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N62849
- Make and model: Boeing 737-900ER
- Aircraft serial: 42204
- Aircraft time: 28,046 hours, 10,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 330075
- Condition: Unknown
- Location: Aft Passenger Ca
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - TWO AFT CABIN RH CEILING EMERGENCY FLOODLIGHTS INOP REMOVED CEILING PANEL IAW AMM TASK 25-21-45-000-803-001. :1 REPLACED BATTERY PACK M2627 IAW AMM TASK 33-51-06-960-805. EMERGENCY LIGHTS OPS CHECKED OKAY. REINSTALLED CEILONG PANEL IAW AMM TASK 25-21-45-400-803-001 PARTS USED:  99-3351-3-0015,QTY IDT C/W FOR TWO AFT CABIN RH CEILING EMERGENCY LIGHT BATTERY REPLACEMENT.
